# SDR FDEA200902060473

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Damaged
- Location: Bs 759-799
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE EXTERIOR SKIN AT STA 759 TO STA 799, BETWEEN LONGERON 42L TO LONGERON 46L FOUND LIGHTNING STRIKE MARK.  AREA REWORKED AND FOUND 2 CRACKS EVIDENT AFTER FPI CARRIED OUT.   REPAIR CARRIED OUT AT CRACKED SKIN AS PER SRM 53-20-20-00 FIG.2 SHT 21 VOL.I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
